# SDR SWI2025F00342

- Difficulty date: December 19, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROOS BEAM CAP CORRODED AT APROX  FS 1051 RBL 40 MARKED     (C-CHECK RO 3/14/2025)    CORROSION ON CROSSBEAM CAP FS1051 AT APPROX RBL40 FOUND TO BE OUT OF LIMITS, REPAIRED WITH REO 670-53-61-2449 REV -- DATED 2025-01-22, COMPLIED WITH 51-900-1002-SKY
